Nebraska, 2010

Hail in Nebraska, June 10, 2010

June 10, 2010 · NWS CYS · 1 event in 1 county or zone

A rather stable environment existed during the morning and early afternoon over the western Nebraska Panhandle. However, during the afternoon moisture began to be brought into the area and an upper level disturbance moved into the area.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CYS wrote it up.

A rather stable environment existed during the morning and early afternoon over the western Nebraska Panhandle. However, during the afternoon moisture began to be brought into the area and an upper level disturbance moved into the area. With the addition of heating during the afternoon, the environment became unstable and thunderstorms developed and moved eastward.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Jun 10, 5:15 PM MST, 59 minutes earlier.

Area forecast discussion, Jun 10, 5:15 PM MST, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
615 PM MDT THU JUN 10 2010

.UPDATE...

CAP STARTING TO DISSOLVE ACROSS THE SOUTHERN NEBRASKA PANHANDLE
LATE THIS AFTERNOON AND CELLS DEVELOPING OVER NORTHEAST COLORADO
EXHIBITING ROTATION. WENT AHEAD AND ISSUED TORNADO WATCH 294 FOR
OUR SOUTHERN NEBRASKA PANHANDLE FOR THIS EVENING.

CLAYCOMB

&&

.PREV DISCUSSION... /ISSUED 230 PM MDT THU JUN 10 2010/

SHORT TERM...TONIGHT THROUGH SATURDAY
SW FLOW WILL OCCUR ALOFT OVER THE CWA THIS AFTERNOON AND TONIGHT
AS A DEEP UPPER TROUGH MOVES OVER THE WESTERN U.S. A FAIRLY STRONG
VORTICITY MAX WILL MOVE ACROSS THE FORECAST AREA THIS AFTERNOON AND
EVENING. LI'S WILL BE FROM -2 TO -4 EAST OF THE LARAMIE RANGE LATE
THIS AFTERNOON AND FROM -3 TO -5 IN THE SOUTHERN NEB PANHANDLE.
CAPE VALUES WILL BE FROM 1500 TO 2000 J/KG IN THE SOUTHERN
PANHANDLE. BELIEVE THAT THE FOCUS FOR SEVERE WEATHER WILL BE IN
THE SOUTHERN HALF OF THE PANHANDLE. LARGE HAIL AND DAMAGING
THUNDERSTORM WINDS ALONG WITH HEAVY RAIN WILL OCCUR WITH THE
SUPERCELLS THAT DEVELOP LATE THIS AFTERNOON. THE REST OF THE CWA
CAN EXPECT THUNDERSTORMS THIS AFTERNOON AND EVENING WITH SMALL
HAIL AND GUSTY WINDS UP TO 50 MPH. SW FLOW WILL CONT FRI AND FRI
NIGHT AS AN UPPER LOW DEVELOPS OVER SOUTHERN NV. A COLD FRONT WILL
MOVE ACROSS THE FORECAST AREA BY FRI EVENING. THIS WILL RESULT IN
MUCH COOLER TEMPERATURES ACROSS THE AREA FOR SAT. DEEP LAYER
MOISTURE WILL RESULT IN HEAVY RAINFALL ACROSS THE AREAS EAST OF THE
LARAMIE RANGE AND THE NEB PANHANDLE. LI'S FRI AFT AND EVENING WILL
BE FROM 0 TO -3 EAST OF THE LARAMIE RANGE WITH CAPES UP TO 1000
J/KG...SO CHANCES FOR SEVERE THUNDERSTORMS WILL LOW ON FRI. HIGH
TEMPERATURES WILL BE FROM 4 TO 7 DEGREES BELOW NORMAL ON FRI...
AND FROM 20 TO 25 DEGREES BELOW NORMAL ON SAT.

LONG TERM...SATURDAY NIGHT THROUGH THURSDAY
THE 12Z GFS...GEM AND ECMWF MODELS CONTINUE TO PREDICT AN
OVERRUNNING/UPSLOPE EVENT ACROSS THE CWA THIS WEEKEND...WITH
POTENTIAL HEAVY RAINFALL EXACERBATING THE ONGOING FLOODING
SITUATION. ALSO...MUCH COOLER TEMPERATURES WILL CONTINUE
SATURDAY NIGHT...DOWN TO NEAR FREEZING ABOVE 9500 FT IN THE
SNOWY AND SIERRA MADRES RESULTING IN SNOW SHOWERS. SNOW
ACCUMULATIONS WILL BE FROM ONE TO TWO INCHES. ON SUNDAY...
THE UPPER LOW WILL BEGIN TO OPEN UP AND SLOWLY MEANDER NORTHEAST
TOWARDS THE CWA. PRECIPITATION CHANCES WILL LINGER INTO MONDAY AS
THE UPPER LOW SLOWLY EXITS THE AREA. BELOW NORMAL TEMPERATURES
WILL CONTINUE THROUGH MONDAY. ON TUESDAY...THE ECMWF AND GEM
SHOW SOUTHWEST FLOW DEVELOPING AS ANOTHER TROUGH ENTERS THE
PACIFIC NORTHWEST. CONVERSELY...THE GFS KEEPS THE TROUGH CONFINED
OVER THE CANADIAN ROCKIES YIELDING ZONAL FLOW OVER THE CWA. IN
EITHER EVENT...THE AREA SHOULD REMAIN MOSTLY DRY TUESDAY AND
WEDNESDAY OUTSIDE A FEW AFTERNOON AND EVENING THUNDERSTORMS.
TEMPERATURES WILL WARM TO ABOVE NORMAL LEVELS BY THE MIDDLE OF
NEXT WEEK.

&&

AVIATION...00Z TAF ISSUANCE

GREATEST THUNDERSTORM THREAT APPEARS TO BE THE SOUTHERN NEBRASKA
PANHANDLE THIS EVENING AND HAVE ADDED THUNDERSTORMS IN THE TAFS
FOR THESE TAF SITES. AM STILL CONCERNED LATER THIS EVENING FOR
MVFR AND POSSIBLY SOME IFR CEILINGS AS THE PANHANDLE ONCE AGAIN
RECIEVES AMPLE RAINFALL...FOLLOWED BY UPSLOPING WINDS. HAVE ADDED
LOW END MVFR CEILINGS INTO THESE TAFS FOR LATE TONIGHT INTO FRIDAY
MORNING. WYOMING TAFS LOOK GOOD WITH VFR CONDITIONS EXPECTED.

&&

FIRE WEATHER... FIRE DANGER WILL REMAIN LOW THROUGH THE END OF
THE WEEK AND INTO THE WEEKEND WITH HEAVY RAINFALL EXPECTED AND
HIGH FUEL MOISTURE.

&&

HYDROLOGY...
FLOODING CONTINUES FOR RIVERS FLOWING FROM THE SNOWY AND SIERRA
MADRE RANGES DUE TO SNOW MELT AND RAINFALL...ESPECIALLY FOR THE
NORTH PLATTE AND LARAMIE RIVERS. FLOOD WARNINGS REMAIN IN EFFECT
FOR SOUTHERN AND EASTERN CARBON COUNTY...INCLUDING THE MEDICINE
BOW AND ENCAMPMENT RIVERS AND THEIR TRIBUTARIES. FLOWS ALONG THE
NORTH PLATTE RIVER REMAIN ELEVATED AT HENRY AND MITCHELL IN THE
NEB PANHANDLE. ADDITIONAL HEAVY RAINFALL FRIDAY THROUGH SUNDAY
WILL LIKELY KEEP RIVER LEVELS HIGHER THAN PREDICTED...WITH THE
HEAVIEST RAINFALL EXPECTED ALONG AND EAST OF THE LARAMIE RANGE
INTO WESTERN NEBRASKA. WILL CLOSELY MONITOR STREAMS AND RIVERS
THROUGH THE WEEKEND ACROSS THE AREA FOR THE POTENTIAL OF RIVER
FLOODING...URBAN AND SMALL STREAM FLOODING...AND ALSO FLASH
FLOODING.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM/AVIATION...KMD
LONG TERM...JAMSKI
Hazardous weather outlook, Jun 10, 8:49 AM MST, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
949 AM MDT THU JUN 10 2010

NEZ002-003-095-096-WYZ101>118-111600-
DAWES-BOX BUTTE-NORTH SIOUX-SOUTH SIOUX-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-
949 AM MDT THU JUN 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP LATE THIS MORNING OR EARLY
AFTERNOON AND WILL CONTINUE INTO THIS EVENING. SMALL HAIL AND WIND
GUSTS UP TO 50 MPH ARE POSSIBLE WITH THE STRONGER STORMS.

WATERS CONTINUE TO RUN HIGH ON THE LARAMIE RIVER...AND ARE
EXPECTED TO CONTINUE TO RISE AND REMAIN ABOVE FLOOD STAGE.
THEREFORE...A FLOODING WARNING IS IN EFFECT FOR THE LARAMIE
VALLEY...SPECIFICALLY THE LARAMIE RIVER AND ITS TRIBUTARIES INTO
THE WEEKEND.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ON
FRIDAY AFTERNOON AND EVENING. MUCH COOLER TEMPERATURES AND
SIGNIFICANT RAINFALL CAN BE EXPECTED FOR FRIDAY NIGHT THROUGH
SUNDAY. WIDESPREAD ONE HALF TO ONE INCH OF RAINFALL CAN BE
EXPECTED...WITH ISOLATED LOCATIONS POSSIBLY RECEIVING IN EXCESS OF
ONE AND A HALF INCHES. THIS MAY FURTHER AGGRAVATE THE ALREADY HIGH
RIVERS AND SATURATED GROUND ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED FOR TODAY OR TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ019>021-054-055-WYZ119-111600-
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-EAST LARAMIE COUNTY-
949 AM MDT THU JUN 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND WILL
CONTINUE THROUGH THIS EVENING. LARGE HAIL AND DAMAGING
THUNDERSTORM WINDS ARE POSSIBLE WITH THE STORMS. BRIEF HEAVY RAIN
WILL ALSO OCCUR WITH THE STORMS.

WATERS CONTINUE TO RUN HIGH ON THE LARAMIE RIVER...AND ARE
EXPECTED TO CONTINUE TO RISE AND REMAIN ABOVE FLOOD STAGE.
THEREFORE...A FLOODING WARNING IS IN EFFECT FOR THE LARAMIE
VALLEY...SPECIFICALLY THE LARAMIE RIVER AND ITS TRIBUTARIES INTO
THE WEEKEND.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ON
FRIDAY AFTERNOON AND EVENING. MUCH COOLER TEMPERATURES AND
SIGNIFICANT RAINFALL CAN BE EXPECTED FOR FRIDAY NIGHT THROUGH
SUNDAY. WIDESPREAD ONE HALF TO ONE INCH OF RAINFALL CAN BE
EXPECTED...WITH ISOLATED LOCATIONS POSSIBLY RECEIVING IN EXCESS OF
ONE AND A HALF INCHES. THIS MAY FURTHER AGGRAVATE THE ALREADY HIGH
RIVERS AND SATURATED GROUND ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Jun 10, 5:05 PM MST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
605 PM MDT THU JUN 10 2010

WYZ106-107-115>118-110100-
CENTRAL LARAMIE COUNTY WY-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE
COUNTY WY-EAST PLATTE COUNTY WY-LARAMIE VALLEY WY-SOUTH LARAMIE RANGE
WY-SOUTH LARAMIE RANGE FOOTHILLS WY-
605 PM MDT THU JUN 10 2010

...SIGNIFICANT WEATHER ADVISORY FOR FAR NORTHWESTERN
LARAMIE...EASTERN ALBANY AND SOUTHERN PLATTE COUNTIES UNTIL 700 PM
MDT...

AT 604 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF BALDY PEAK...OR 21 MILES
NORTH OF LARAMIE...MOVING EAST AT 45 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LAMBERT...
  BORDEAUX...
  CHUGWATER...
  SYBILLE RESEARCH UNIT...

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 47 AND
72.

RE
Special weather statement, Jun 10, 5:12 PM MST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
612 PM MDT THU JUN 10 2010

NEZ019-021-110115-
MORRILL NE-SCOTTS BLUFF NE-
612 PM MDT THU JUN 10 2010

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SCOTTS BLUFF AND NORTHERN
MORRILL COUNTIES UNTIL 715 PM MDT...

AT 608 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MINATARE...OR 9 MILES EAST OF SCOTTSBLUFF...
MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES IS POSSIBLE WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CHIMNEY ROCK...
  BAYARD...
  PERRIN...
  ANGORA...
  BONNER...
  PETERSON LAKE...
  BOX LAKE...
  MCGREW...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

RE
Special weather statement, Jun 10, 5:18 PM MST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
618 PM MDT THU JUN 10 2010

NEZ019-021-110115-
MORRILL NE-SCOTTS BLUFF NE-
618 PM MDT THU JUN 10 2010

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SCOTTS BLUFF AND NORTHERN
MORRILL COUNTIES UNTIL 715 PM MDT...

AT 608 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MINATARE...OR 9 MILES EAST OF SCOTTSBLUFF...
MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES IS POSSIBLE WITH THIS STORM...ALONG
WITH HEAVY RAIN AND BRIEF WIND GUSTS AROUND 50 MPH.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CHIMNEY ROCK...
  BAYARD...
  PERRIN...
  ANGORA...
  BONNER...
  PETERSON LAKE...
  BOX LAKE...
  MCGREW...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

RE
Special weather statement, Jun 10, 5:39 PM MST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
639 PM MDT THU JUN 10 2010

NEZ003-021-110145-
BOX BUTTE NE-MORRILL NE-
639 PM MDT THU JUN 10 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOX BUTTE AND
MORRILL COUNTIES UNTIL 745 PM MDT...

AT 636 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF LAKE
MINATARE TO 6 MILES EAST OF REDINGTON...AND MOVING EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH VERY HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  ALLIANCE...
  PERRIN...
  BRIDGEPORT...
  BRICKER LAKES...
  ANGORA...
  ROACH LAKE...
  ALLIANCE AIRPORT...
  BROADWATER...

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

RE
Special weather statement, Jun 10, 5:49 PM MST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
649 PM MDT THU JUN 10 2010

WYZ106>108-117-118-110145-
CENTRAL LARAMIE COUNTY WY-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE
COUNTY WY-EAST PLATTE COUNTY WY-GOSHEN COUNTY WY-SOUTH LARAMIE RANGE
FOOTHILLS WY-
649 PM MDT THU JUN 10 2010

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHERN LARAMIE...
SOUTHERN PLATTE AND SOUTHERN GOSHEN COUNTIES UNTIL 745 PM MDT...

AT 645 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES WEST OF
BORDEAUX TO 9 MILES WEST OF CHUGWATER TO LAMBERT...AND MOVING EAST AT
35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND BRIEF WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  WHEATLAND...
  BORDEAUX...
  CHUGWATER...
  GRAYROCKS RESERVOIR...
  GLOMILL RESERVOIR...
  VETERAN...
  YODER...
  HAWK SPRINGS...
  LINGLE...

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 40 AND
82.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

RE
Special weather statement, Jun 10, 5:53 PM MST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
653 PM MDT THU JUN 10 2010

WYZ104-105-109>114-110145-
CENTRAL CARBON COUNTY WY-FERRIS/SEMINOE/SHIRLEY MOUNTAINS WY-NORTH
SNOWY RANGE FOOTHILLS WY-SHIRLEY BASIN WY-SIERRA MADRE RANGE WY-SNOWY
RANGE WY-SOUTHWEST CARBON COUNTY WY-UPPER NORTH PLATTE RIVER BASIN
WY-
653 PM MDT THU JUN 10 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CARBON COUNTY UNTIL 745
PM MDT...

AT 650 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES WEST OF
SAND CREEK POINT TO SINCLAIR TO 8 MILES NORTHEAST OF DIXON...AND
MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...

  SEMINOE DAM...
  SARATOGA...
  HANNA...
  HOG PARK RESERVOIR...
  ENCAMPMENT...
  ELK MOUNTAIN...

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 217 AND
264.

RE

The radar

The North Platte radar (KLNX), 184 km away, was scanning. The volume nearest the first event began at 01:14 UTC.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, Morrill

When
June 10, 6:14 PM MST to 6:17 PM MST
Where
Morrill County, 11.31 mi E of Bonner
Measured
1 in hail
Reported by
Storm Chaser
Coordinates
41.930, -102.800

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Nebraska in 2010Every state in 2010This day in weather historyWarnings in Nebraska, June 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 231192.